# SDR ZW0A0303604

- Difficulty date: March 30, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 20,656 hours, 7,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MOST FORWARD EGRESS LIGHT STRIP IN THE FIRST CLASS CABIN WAS INOPERATIVE.  REPAIRED BROKEN FEEDER SYSTEM.  CHECK-C 11-14-01 MCI.
